# SDR 98ZZZX2808

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N73TT
- Make and model: Beech 58
- Aircraft serial: TH1565
- Engine: Cont IO550C
- System (JASC): 7323 · Turbine Governor
- Part: O-Ring
- Part number: 182738
- Condition: Failed
- Location: Governor
- Part time: 227 hours
- Component: A210800J
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DROP OF APPROXIMATELY 800 RPM ON TAKEOFF.  PHASING COIL O-RING ENTANGLED WITH FLYWEIGHT ASSEMBLY.
